# SDR AU000764

- Difficulty date: August 29, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R3A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 6466350
- Condition: Faulty
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) ARTIFICIAL HORIZON FAULTY. A TOTAL OF THREE INDICATORS HAVE FAILED IN A FEW WEEKS.
